Show simple item record

AuthorMassberg, Jensdc.contributor.author
Date of accession2020-03-25T14:01:10Zdc.date.accessioned
Available in OPARU since2020-03-25T14:01:10Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMinimax treesdc.subject
KeywordHuffman codingdc.subject
KeywordKraft inequalitydc.subject
KeywordOnline algorithmsdc.subject
KeywordREDUNDANCYdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOnline binary minimax treesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.dam.2013.05.033dc.identifier.doiExternal
Source - Title of sourceDiscrete Applied Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume161source.volume
Source - Issue16-17source.issue
Source - Year2013source.year
Source - From page2556source.fromPage
Source - To page2562source.toPage
Source - ISSN0166-218Xsource.identifier.issn
Source - eISSN1872-6771source.identifier.eissn
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000325663900023uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record